Research Publications (1970-1974)

(click on title for abstract)



1970 30. On reconstructing disconnected graphs. (with H. V. Kronk) Ann. N. Y. Acad. Sci. 175 (1970) 85-86.

31. Randomly traversable graphs. (with A. T. White) Elem. Math. 25 (1970) 101-107.

32. n-Hamiltonian graphs. (with S. F. Kapoor and D. R. Lick) J. Combin. Theory 9 (1970) 308-312.

33. On minimal regular digraphs with given girth. (with M. Behzad and C. E. Wall) Fund. Math. 69 (1970) 227-231.

1971 34. Graphs with forbidden subgraphs. (with D. Geller and S. Hedetniemi) J. Combinatorial Theory 10B (1971) 12-41.

35. Graphical theorems of the Nordhaus-Gaddum class. (with J. Mitchem) Recent Trends in Graph Theory. Springer-Verlag, Berlin (1971) 55-61.

36. Isometric graphs. (with M. J. Stewart) Recent Trends in Graph Theory. Springer-Verlag, Berlin (1971) 63-67.

37. Randomly eulerian graphs. (with D. R. Lick) Czech. J. Math. 21 (1971) 424-430.

38. On the existence of specified cycles in complementary graphs. (with S. Schuster) Bull. Amer. Math. Soc. 77 (1971) 995-998.

1972 39. Critically n-connected graphs. (with A. Kaugars and D. R. Lick) Proc. Amer. Math. Soc. 32 (1972) 63-68.

40. On a variation of the Ramsey number. (with S. Schuster) Trans. Amer. Math. Soc. 173 (1972) 353-362.

1973 41. A technique for reconstructing disconnected graphs. (with H. V. Kronk and S. Schuster) Colloq. Math. 27 (1973) 31-34.

42. The existence of 1-factors in line-graphs, squares and total graphs. (with A. D. Polimeni and M. J. Stewart) Indag. Math. 35 (1973) 228-232.

43. A note on cycle Ramsey numbers. (with S. Schuster) Discrete Math. 5 (1973) 313-315.

44. On the hamiltonian index of a graph. (with C. E. Wall) Studia Sci. Math. Hungar. 8 (1973) 43- 48.

45. The many facets of hamiltonian graphs. (with S. F. Kapoor and H. V. Kronk) Math. Student 41 (1973) 327-336.

1974 46. Which graphs have unique distance trees? (with S. Schuster) Amer. Math. Monthly 81 (1974) 53-56.

47. On traversing graphs. (with L. Lesniak) Bull. Iran. Math. Soc. 1 (1974) 1-17.

48. On the independence number of complementary graphs. (with S. Schuster)Trans. N. Y. Acad. Sci. 36 (1974) 247-251.

49. On hamiltonian properties of powers of special hamiltonian graphs. (with S. F. Kapoor) Colloq. Math. 29 (1974) 113-117.

50. Locally connected graphs. (with R. E. Pippert) Czech. J. Math. 99 (1974) 158-163.

51. The square of a block is hamiltonian connected. (with A. M. Hobbs, H. A. Jung, S. F. Kapoor and C. St. J. A. Nash-Williams) J. Combinatorial Theory 16B (1974) 290-292.

52. On homeomorphically irreducible graphs. (with M. J. Stewart and C. E. Wall) Nanta Math. 7 (1974) 61-66.

53. Ramsey theory and chromatic numbers. (with A. D. Polimeni) Pacific J. Math. 55 (1974) 39-43.